Translator Disclaimer
May 2013 On Stratonovich and Skorohod stochastic calculus for Gaussian processes
Yaozhong Hu, Maria Jolis, Samy Tindel
Ann. Probab. 41(3A): 1656-1693 (May 2013). DOI: 10.1214/12-AOP751

Abstract

In this article, we derive a Stratonovich and Skorohod-type change of variables formula for a multidimensional Gaussian process with low Hölder regularity $\gamma$ (typically $\gamma \le1/4$). To this aim, we combine tools from rough paths theory and stochastic analysis.

Citation

Download Citation

Yaozhong Hu. Maria Jolis. Samy Tindel. "On Stratonovich and Skorohod stochastic calculus for Gaussian processes." Ann. Probab. 41 (3A) 1656 - 1693, May 2013. https://doi.org/10.1214/12-AOP751

Information

Published: May 2013
First available in Project Euclid: 29 April 2013

zbMATH: 1274.60219
MathSciNet: MR3098687
Digital Object Identifier: 10.1214/12-AOP751

Subjects:
Primary: 60H35
Secondary: 60H07, 60H10, 65C30

Rights: Copyright © 2013 Institute of Mathematical Statistics

JOURNAL ARTICLE
38 PAGES


SHARE
Vol.41 • No. 3A • May 2013
Back to Top